# SDR FDEA201002110400

- Difficulty date: February 11, 2010
- Submitted: February 12, 2010
- Operation: Air carrier
- Aircraft: N559FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46930
- Aircraft time: 92,360 hours, 28,763 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: AFA71321
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK INDICATION ON MAIN CARGO DOOR NR 3 SPOOL BOLT HOLE FITTING IN HOLE D.  ORIGINATED SNRM SEQ  N00734.  R & R NR 7 FITTING IAW SRM 51-00-01 VOL 1.
